Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 6, Pages 409-413
http://dx.doi.org/10.1155/S0161171200002222

Some results on maximal elements

Dipartimento di Matematica, Università della Calabria, 87036 Arcavacata di Rende, (Cosenza), Italy

Received 31 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonio Carbone, “Some results on maximal elements,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 6, pp. 409-413, 2000. https://doi.org/10.1155/S0161171200002222.